Main Article Content

Abstract

A new family of distributions called the odd generalized N-H is introduced and studied. Four new special models are presented. Some mathematical properties of the odd generalized N-H family are studied. Explicit expressions for the moments, probability weighted, quantile function, mean deviation, order statistics and Rényi entropy are investigated. Characterizations based on the truncated moments, hazard function and conditional expectations are presented for the generated family. Parameter estimates of the family are obtained based on maximum likelihood procedure. Two real data sets are employed to show the usefulness of the new family.

Keywords

N-H distribution Order statistics Maximum likelihood estimation.

Article Details

How to Cite
Ahmad, Z., Elgarhy, M., Hamedani, G., & Butt, N. S. (2020). Odd Generalized N-H Generated Family of Distributions with Application to Exponential Model. Pakistan Journal of Statistics and Operation Research, 16(1), 53-71. https://doi.org/10.18187/pjsor.v16i1.2295

References

  1. Alizadeh, M., Cordeiro, G. M., Nascimento, A. D. C, Lima, M. C. S., and Ortega, E. M. M. (2017). Odd-Burr generalized family of distributions with some applications. Journal of Statistical Computation & Simulation, 87(2), 367-389.
  2. Alzaatreh, A., Lee, C. and Famoye, F. (2013). A new method for generating families of continuous distributions. Metron, 71, 63-79.
  3. Bourguignon, M., Silva, R.B. and Cordeiro, G. M. (2014). The Weibull– G family of probability distributions. Journal of Data Science, 12, 53-68.
  4. Cordeiro, G. M. and de Castro, M. (2011). A new family of generalized distribution. Journal of Statistical Computations and Simulation, 81, 883-898.
  5. Cordeiro, G. M., Alizadeh, M. and Ortega, E. M. M. (2014). The exponentiated half-logistic family of distributions: Properties and applications. Journal of Probability and Statistics,Article ID 864396, 21 pages. http://dx.doi.org/10.1155/2014/864396.
  6. Cordeiro, G. M., Alizadeh, M.,Ozel, G.,Hosseini, B., Ortega, E. M. M., and Altun, E. (2017). The generalized odd log-logistic family of distributions: properties, regression models and applications, Journal of Statistical Computation & Simulation, 87(5), 908-932.
  7. Cordeiro, G. M., Alizadeh,M. Tahir, M. H. Mansoor , M. Bourguignonk, M. and Hamedani, G. G. (2016). The beta odd log-logistic generalized family of distributions. Hacettepe Journal of Mathematics and Statistics, 45 (4), 1175 – 1202.
  8. Elgarhy, M., Haq, M. and Ozel, G. A new exponentiated extended family of distributions with Applications.Gazi University Journal of Science 30 (3), 101-115.
  9. Elgarhy, M., Hassan, A.S., and Rashed, M. (2016). Garhy-generated family of distributions with application. Mathematical Theory and Modeling, 6(2), 1-15.
  10. Eugene, N., Lee, C. and Famoye, F. (2002). The beta-normal distribution and its applications. Communications in Statistics & Theory and Methods, 31, 497-512.
  11. Gomes-Silva, F., Ramos, M.W., Percontini, A., Ven^ancio, R., de Brito, E., Cordeiro, G. M.(2017).The odd Lindley-G family of distributions. Austrian Journal of Statistics, 46, 65-87.
  12. Hassan, A. S. and Elgarhy, M. (2016 a). KumaraswamyWeibull-generated family of distributions with applications. Advances and Applications in Statistics, 48, 205-239.
  13. Hassan, A. S. and Elgarhy, M. (2016 b). A new family of exponentiatedWeibull-generated distributions. International Journal of Mathematics And its Applications, 4, 135-148
  14. Hassan, A. S., Elgarhy, M., and Shakil, M. (2017). Type II half Logistic family of distributions with applications. Pakistan Journal of Statistics &Operation Research, 13(2), 245-264.
  15. Haghbin, H.,Ozel, G.,Alizadeh, M., and Hamedani, G. G. (2017). A new generalized odd log-logistic family of distributions. Communications in Statistics - Theory and Methods, 46 (20), 9897-9920
  16. Krishnarani, S. D. (2016). On a Power Transformation of Half-Logistic Distribution,Journal of Probability and Statistics, Volume 2016, Article ID 2084236, 10 pages.
  17. Morais A. L. and Barreto-Souza, W. (2011). A compound class of Weibull and power series distributions,” Computational Statistics and Data Analysis, 55, no. 3, pp. 1410–1425.
  18. Shanker, R. and Mishra, A. (2013). A quasi Lindley distribution. African Journal of Mathematics and Computer Science Research, 6, 64-71.
  19. Smith R. L. and Naylor J. C. (1987). A comparison of maximum likelihood and Bayesian estimators for the three-parameter Weibull distribution,” Journal of the Royal Statistical Society. Series C. Applied Statistics, vol. 36, no. 3, pp. 358–369.
  20. Tahir, M. H., Cordeiro, G. M., Alizadeh, M., Mansoor, M., Zubair, M. and Hamedani, G. G., (2015). The odd generalized exponential family of distributions with applications, Journal of Statistical Distributions and Applications, 2(1): 1-28.
  21. Dey, S., Sharma, V. K., &Mesfioui, M. (2017). A New Extension of Weibull Distribution with Application to Lifetime Data. Annals of Data Science, 4(1), 31-61.
  22. El-Bassiouny, A. H., Abdo, N. F., &Shahen, H. S. (2015). Exponential Lomax distribution. International Journal of Computer Applications, 121(13).
  23. Mahdavi, A., &Kundu, D. (2017). A new method for generating distributions with an application to exponential distribution. Communications in Statistics-Theory and Methods, 46(13), 6543-6557.
  24. Mahmoud, M. A. W., &Alam, F. M. A. (2010). The generalized linear exponential distribution. Statistics & probability letters, 80(11), 1005-1014.
  25. Murthy, D. P., Xie, M., & Jiang, R. (2004). Weibull models (Vol. 505). John Wiley & Sons.
  26. Sarhan, A. M., Abd, E. B. A., &Alasbahi, I. A. (2013). Exponentiated generalized linear exponential distribution. Applied Mathematical Modelling, 37(5), 2838-2849.